# SDR SWIA200412940

- Difficulty date: February 25, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 10,304 hours, 14,047 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Circuit Card
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WHEEL, IN CLIMB AND CRUISE, VIBRATES AND FEELS RATCHETY.  RETENSIONED RUDDER TRIM CABLE CIRCUIT AS REQUIRED REFERENCING MM 27-00-01 AND COMPLETED RII CARD 27-314.  OPS CHECK GOOD.
